Damanik, David and Hundertmark, Dirl (2004) Reflection symmetries and absence of eigenvalues for one-dimensional Schrödinger operators. Proceedings of the American Mathematical Society, 132 (7). pp. 1957-1962. ISSN 0002-9939. http://resolver.caltech.edu/CaltechAUTHORS:DAMpams04
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:DAMpams04
We prove a criterion for absence of decaying solutions for one-dimensional Schrödinger operators. As necessary input, we require infinitely many centers of local reflection symmetry and upper and lower bounds for the traces of the associated transfer matrices.
|Additional Information:||© 2004 American Mathematical Society. Communicated by Joseph A. Ball. Received by the editors July 3, 2002 and, in revised form, August 1, 2002. Article electronically published on February 26, 2004. Supported in part by NSF grant DMS-0010101.|
|Subject Keywords:||Schrödinger operators; eigenvalue problem; local reflection symmetries|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||13 Nov 2008 03:19|
|Last Modified:||26 Dec 2012 10:29|
Repository Staff Only: item control page